# SDR HNAA2020052310156

- Difficulty date: May 21, 2020
- Submitted: May 23, 2020
- Operation: Air carrier
- Aircraft: N617AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145093
- Aircraft time: 46,932 hours, 44,190 cycles
- System (JASC): 3150 · Central Warning
- Part: Warning System
- Condition: Malfunctioned
- Stage of operation: TO
- How discovered: O
- Nature of condition: P
- Precautionary procedure: C

## Discrepancy

NO TAKE OFF CONFIG WARNING ON TAKE OFF. RERACKED AWU IAW AMM 31-51-01-04. OPS CHK GOOD. OKAY FOR SERVICE.
